# SDR AALA201705309046

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 12,518 hours, 2,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS ON THE R1 DOOR EMERGENCY EXIT LIGHT.   REPLACED R1 DOOR EMERGENCY EXIT LIGHT PER AMM 33-51-13.
